MathSciNet Relay Station
MathSciNet bibliographic data
MR2228463 32G15 (14H40 37D50 57M50)
McMullen, Curtis T. Prym varieties and Teichmüller curves. Duke Math. J. 133 (2006), no. 3, 569–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement